MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT I1000SR PROCESSING MODULE (INTEGRATED); ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

ABBOTT LABORATORIES ARCHITECT I1000SR PROCESSING MODULE (INTEGRATED); ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Catalog Number 01L86-40
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complete information for section a patient information, 1.Patient identifier = sid= (b)(6).All available patient information was included.Additional patient details are not available.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed falsely elevated architect troponin results on multiple patients.The result provided were: on (b)(6) 2025 sid (b)(6) initial=0.084 ng/ml /repeated= < 0.010 ng/ml.This patient was started on heparin due to falsely elevated troponin results.Sid (b)(6) initial= < 0.010 ng/ml /repeated=0.057 ng/ml /redrawn and repeated=0.010 ng/ml the customer believes that 0.057 ng/ml is discrepant troponin result for this patient.Laboratory reference range for troponin=0.00 to 0.028 ng/ml all patients are doing ok.No further impact to patient management.
 
Additional Manufacturer Narrative
During the requested site visit, the field service engineer (fse) replaced the arc sens lvl trg (list number 08c94-66) and valve, manifold kit (part number 7-77612-04) as likely cause for the issue, which resolved the issue.A review of the architect i processing module, serial number (b)(6) service history found identified no additional tickets regarding false elevated stat troponin-i patient results.A review of tracking and trending of the architect i processing module did not identify any trends associated with the complaint issue.A review of tracking and trending did not identify any trends for valve, manifold kit and sens lvl trg.The architect system operations manual addresses operational precautions and limitations and troubleshooting of the fluidics subsystem and addresses troubleshooting of elevated concentration and erratic sample results.The architect i system service manual contained adequate information for the troubleshooting, removal, replacement and verification of the valve, manifold kit and sens lvl trg.A review of historical data revealed no trends, systemic issues, or related nonconformances.A review of the product labeling concluded that the issue is sufficiently addressed.Based on the investigation no product deficiency was identified for either the architect i serial number (b)(6), or valve, manifold kit and sens lvl trg.
 
Event or Problem Description
The customer observed falsely elevated architect troponin results on multiple patients.The result provided were: on (b)(6) 2025, sid (b)(6), initial=0.084 ng/ml /repeated= < 0.010 ng/ml.This patient was started on heparin due to falsely elevated troponin results.Sid (b)(6), initial= < 0.010 ng/ml /repeated=0.057 ng/ml /redrawn and repeated=0.010 ng/ml.The customer believes that 0.057 ng/ml is discrepant troponin result for this patient.Laboratory reference range for troponin=0.00 to 0.028 ng/ml all patients are doing ok.No further impact to patient management.

Brand Name
ARCHITECT I1000SR PROCESSING MODULE (INTEGRATED)
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer (Section G)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key21921134
Report Number3016438761-2025-00251
Device Sequence Number20995404
Product Code JJE
UDI-Device Identifier00380740001544
UDI-Public(01)00380740001544
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number01L86-40
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2025
Supplement Date Received by Manufacturer05/01/2025
Initial Report FDA Received Date04/28/2025
Supplement Report FDA Received Date05/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/01/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC TROP RGT, 02K41-27, 93900UN24; ARC TROP RGT, 02K41-27, 93900UN24
Patient SexUnknown